MAUDE Adverse Event Report: COOK INC ARNDT ENDOBRONCHIAL BLOCKER SET; CBI; TUBE, TRACHEAL/BRONCHIAL, DIFFERENTIAL VENTILATION (W/WO CONNECTOR)

COOK INC ARNDT ENDOBRONCHIAL BLOCKER SET; CBI; TUBE, TRACHEAL/BRONCHIAL, DIFFERENTIAL VENTILATION (W/WO CONNECTOR)
Model Number G44114
Medical Device Problem Codes Deflation Problem (1149); Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D2a- additional common name: bts: tube, bronchial (w/wo connector).D2b- additional product code: bts.H3 - device evaluated by mfg.? it is unknown if device will be returned to manufacturer.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned or that a death or serious injury occurred; nor is it admission that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
It was reported that the balloon catheter in an arndt endobronchial blocker set leaked.The device was being used for an unknown patient on the hospital respiratory ward.The leakage was noted at the "front end (or distal end) of the catheter" during the preoperative testing of the device.They immediately replaced the device to complete the procedure.No impact to the patient was reported.As reported, the patient did not experience any adverse effects or require any additional procedures due to this occurrence.Additional information regarding the event has been requested but is currently unavailable.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown or unavailable.Correction: h6 (annex a) additional information: a2 - age at time of event, a2 - age units (patient), a4 - weight, a4 - weight units (patient), a6, b5, b7, d9 - device available for evaluation, d10, h3 - device evaluated by mfg? h3 - device evaluated by mfg? device evaluation anticipated but has not yet begun.Awaiting device return.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
In additional information received on 14jan2026 and 23jan2026, it was reported that the procedure was left main bronchus occlusion for hemostasis.Before using the occlusion catheter, routine balloon sealing tests were performed by inflating the balloon.It was found that the balloon was leaking and unable to maintain a continuous filling state.There was no leakage noted from the syringe end.
 
Additional Manufacturer Narrative
Additional information: d9 - date returned to mfg.Investigation ¿ evaluation: it was reported that the balloon catheter in an arndt endobronchial blocker set leaked.The device was placed during a procedure for left main bronchus occlusion.Before using the occlusion catheter, routine balloon sealing tests were performed by inflating the balloon.It was found that the balloon was leaking and unable to maintain a continuous filling state.There was no leakage noted from the syringe end.The leakage was noted at the "front end (or distal end) of the catheter" during the preoperative testing of the device.They immediately replaced the device to complete the procedure.As reported, the patient did not experience any adverse effects or require any additional procedures due to this occurrence.Reviews of documentation including the complaint history, device history record (dhr), instructions for use (ifu), drawings, manufacturing instructions, and quality control procedures, as well as a visual inspection, functional test, and dimensional verification of the returned device, were conducted during the investigation.Cook received one prior to use catheter from the customer.During leak testing it was confirmed that there is a pinhole leak in the balloon.However, cook determined the device was manufactured to specification.Additionally, a document-based investigation evaluation was performed.A review of the device master record (dmr) concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.A review of the dhr for the reported complaint device lot did not reveal any related quality control discrepancies.A complaint history search identified no other events reported for the related failure mode.Based on the available information, cook has concluded that there is no evidence suggesting nonconforming product exists either in house or in the field.Cook also reviewed product labeling.The product ifu, [c_t_aebs_rev6] "arndt endobronchial blocker set," provides the following information to the user related to the reported failure mode: warnings; "the enclosed blocker balloon is a high-volume, low-pressure design.Excessive manipulation over a prolonged period may cause balloon rupture or deflation.¿ precautions: "care should be taken to ensure the balloon remains fully inflated during longer procedures.Following insertion of the blocker balloon through he multiport adapter, the balloon should be test inflated".Instructions for use "warning: the lungs should be carefully auscultated following initial endobronchial blocker placement and balloon inflation to ensure proper functioning of the endobronchial blocker.Do not overinflate balloon.Average inflation volumes.7.0 adult spherical 2.0cc-6.0cc".Based on the information provided, inspection of the returned device, and the results of the investigation, cook has concluded that component failure unrelated to manufacturing or design deficiencies contributed to this incident.Every device is 100% inflation tested before shipping.It is possible the balloon was damaged after the device was shipped; however, cook cannot confirm this.The appropriate personnel have been notified.Cook will continue to monitor for similar complaints.Per the risk assessment no further action is required.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.

Brand Name
ARNDT ENDOBRONCHIAL BLOCKER SET
Common Device Name
CBI; TUBE, TRACHEAL/BRONCHIAL, DIFFERENTIAL VENTILATION (W/WO CONNECTOR)
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key23945898
Report Number1820334-2026-00003
Device Sequence Number20791031
Product Code CBI
UDI-Device Identifier00827002441149
UDI-Public(01)00827002441149(17)280408(10)16546227
Combination Product (Y/N)N
Initial Reporter CountryCN
PMA/510(K) Number
K021920
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG44114
Device Catalogue NumberC-AEBS-7.0-65-SPH-AS
Device Lot Number16546227
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2025
Supplement Date Received by Manufacturer01/14/2026
04/23/2026
Initial Report FDA Received Date01/02/2026
Supplement Report FDA Received Date01/26/2026
04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OLYMPUS ENDOSCOPE
Patient Age59 YR
Patient SexUnknown
Patient Weight62 KG
Patient RaceAsian